ON A CLASS OF CONTACT PROBLEMS OF ELASTICITY THEORY, SOLVABLE BY THE INTEGRAL EQUATIONS METHOD
Journal Title: Հայաստանի գիտությունների ազգային ակադեմիայի տեղեկագիր․ Մեխանիկա - Year 2016, Vol 69, Issue 4
Abstract
Cosely connected with classical contact problems a certain class of contact problems of mathematical elasticity theory solvable by the method of integral equations is considered. An elastic layer, wedge and half- space under the anti-plane deformation are taken as bases.
Authors and Affiliations
S. M. Mkhitaryan, P. E. Melik-Adamyan
Effective cell layer elasticity moduluses.
c
The Contact interaction of cylindr and bush in conditions of boundary friction
A plane problem of the contact interaction of uniformly rotating about its axis nondeformable cylinder with a rigidly closed up elastic bush in response to friction, wear and heat excretion from friction is considered.Th...
Limited Controls of Spatial Motions of Two Dynamic Objects Avoiding Collision
In this problem is considered the system from two dynamic objects, which realize spatial motion and is required build limited controls, providing transition of objects from arbitrary initial difference states in given fi...
Two boundary problems on bending a thin piezoelecftric plate.
c
About free small oscillations of a gas bubble in an incompressible fluid.
c